| Model Number |
H7493925212220 |
| Medical Device Problem Codes |
Bent (1059); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).The device was not returned for analysis.A review of the manufacturing documentation found that all devices shipped from the batch conformed to the preventive measures/current controls as per product specification.The most probable root cause is considered handling damage as the event occurred without direct patient contact.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.During unpacking of a 12 x 2.25 promus premier¿ drug-eluting stent, it was noted that the stent was bent.The device never entered the patient's body and the procedure was completed with another 12 x 2.25 promus premier¿ drug-eluting stent.No patient complications were reported.